# SDR QXEA200602222

- Difficulty date: May 11, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FORE RUDDER, LT SIDE ACCESS PANEL REBATE FOR PANEL 323AL AHS CUTS FROM BOX CUTTERS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00 TASK 51-14-00-350-803, AND Q400 SRM 51-25-10-370-801.
